# SDR ABXA20130613455

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 71,577 hours, 33,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL ESCAPE REEL IN SUPER NUMERARY DROPPED DOWN AFTER TAKEOFF.  REPLACE ESCAPE REEL ASSY.
